# SDR CALA2018120702490

- Difficulty date: November 19, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 34,784 hours, 12,076 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB CRACKED BETWE EN WL 200.6 AND 192.0 RBL 40.00 TO RBL-45.64 REMOVED DAMAGE FROM WL 200.6-192.0 OF RT CENTER WING BOX REAR SPAR PRESSURE WEB. HFEC VERIFIED NO FURTHER DMG EXISTS.REPAIRED WEB REF SRM 57-10-10 REPAIR 3.SEE FLEETCYCLE LP 9631587. ADD EMP:N TOMC APPROVES DIP, REMOVED DAMAGE FROM WL 200.6-192.0 OF RT CENT WING BOX REAR SPAR PRESSURE WEB. HFEC VERIFIED NO FURTHER DMG EXISTS.REPAIRED WEB REF SRM 57-10-10 REPAIR 3. 56000 FLT CYC AFT ER REPAIR AND HFEC, AND LFEC AT 36000 FLT CYC PER SRM 57-10-10 R EPAIR 3. TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION THRESHOLD 56000 CYCLES FROM REPAIR DATE AND REPEAT AT 36000 CYCLES QC REVIEWED. QC REVIEWED. RECORDS UPDATE INIT: 56000 FC RIR: EVERY 36000 FC THEREAFTER...OP
